Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Question regarding my current meds & lipodystrophy?
Feb 19, 2004

I have been on my current meds for almost 1 year now and as of yet, no signs of lipodystrophy of any sort. I am on Epivir, Viread & Sustiva. Can you please tell me if these meds cause facial wasting and lipodystrophy at any point?

Thank you.

Response from Dr. Moyle

This looks like being a low risk combination. I one large trial over 3 years only 3% of persons on this combination were diagnosed by their doctor as having lipodystrophy (its not clear if any of these were facial wasting) whereas 19% on d4T/3TC/efavirenz were diagnosed as lipodystrophy. The combo is a great choice so stick with it regards Graeme Moyle


Previous
HIV & starch/fat blockers for weight gain
Next
OIs with high cd4s

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement